I have been on 200mg/ml cypionate dosing at .35 every 3.5 days for about 3 years. I also take anastrolze .25mg on shot day. I have had no issues taking these dosages. Everything comes back good when I do my labs and I feel good. I have been told my some that my mood swings are not good. It’s affecting me and others(wife).
I need advice on how to get off or drop down my dosage to avoid any further mood swings.
Could be the anastrozole. I would drop that first and see if the mood swings go away.
Problem with that is that my estradiol was high. I took anas to bring it down. I have some reading to do but since I have been doing good, besides my mood swings, which are more of a I get mad at things easy, my dosages work for me other than want I just mentioned.
How’s your blood pressure?
At the beginning of trt, my bp was high, causing me to get agitated sometimes.
Otherwise, I’d dump the anastrozole. Your body will thank you.
BP is perfect. All my blood work is perfect other than a little high,114, for my LDL. My last shot was last Monday and today, which is my normal day to take it , I haven’t taken it yet. I was also thinking of going down a bit on the ml.
I would change one thing at a time. And start with the most likely culprit (anastrozole). Having slightly elevated E2 is perfectly fine when you have high androgens. You should really only add it as needed I f you get high E2 symptoms.
What is high E for you? I bet if you injected daily you can naturally bring down your E over the course of 3-6 months
Some guys get mood swings when their hormones are swinging, try injecting more often like daily or EOD and/or just lower your dosage.
Can you post your last bloods with ref ranges?
Like I said I am new to this as far as looking into what really works since most DR. don’t. When I started my estradiol was around 60-70. I had seen a article and recommendations from a person in here that it should be around 20-30+/-, I I started on anastrozole. It brought it down to that range. Up on further research I am seeing that anas gives you mood swing. I am not perfect by far but my wife says that after I stated trt my mood swing/bitterness/angry ness has been bad. Might need counseling on my part, lol. Either way she is right. I have read on roid rage but I figured it was for those that took ungodly amounts of it. As another member has stated to get off anas and I have. Took a shot yesterday and didn’t take the pill. Process of elimination.
My DR only tests my test and estradiol. Bad I know, from what I have seen on here. Anyways. Test on the 4th day after my shot is around 615. Estradiol is 33. He did test about 2 years back my estrogens and it was at 157. He does a CBC and PSA, all fine.
Your estrogen doesnt have to be in the 20s. You have more to learn. With higher test, you need higher E. Cut the anastrozole out of your protocol. Let your body do its thing. I bet you may have tanked your E from time to time. Lets simplify and take Test only for the next 3 months. My E was at 65 not long ago and recently it has lowered on its own after a constant year of daily shots. No quick fixes. We all get moody at times, so learn to also regain some control. But let your body regulate.